# SDR 9EKA20170616003

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N902R
- Make and model: Snias SA330J
- Aircraft serial: 1637
- Aircraft time: 8,691 hours, 15,098 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 680006010
- Condition: Failed
- Location: Electrical Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: L, A

## Discrepancy

WHILE ON APPROACH FOR A SLING LOAD PICK THE AIRCRAFT EXPERIENCED A DUAL ALTERNATOR FAILURE.  THE NR 2 TRANSFORMER RECTIFIER UNIT WAS INDICATING IT REMAINED ONLINE. THE NR 1 ALTERNATOR DISPLAYED 116 VAC ON ALL PHASES.  "ELEC" AND "NAV" LIGHTS ON THE 7 ALPHA PANEL ILLUMINATED.  ALL EQUIPMENT ON THE AC BUS BARS AND THE SECONDARY DC BUSES WERE OFF LINE.
